# SDR CA000724011

- Difficulty date: July 7, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 552 hours
- Engine: Pwa PW123
- System (JASC): 2701 · Control Column Section
- Part: Torque Tube
- Part number: 215T9027622
- Condition: Loose
- Location: Otbd Shaft
- Part time: 588 hours, 409 cycles
- Component: Elev Torq Tube, Cndair
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN OPPOSING FORCE BETWEEN LT AND RT ELEVATOR CONTROL COLUMN, MINOR LOOSENESS CAN BE FELT ON LT COLUMN PRODUCED BY OUTBOARD FASTENERS LOOSENESS ON OUTBOARD LAYSHAFT. S EE K/M/ PSP492,27-31-00,  P602 FIG CC OUTBOARD SIDE.  NOTE: (ACTION) REPAIRED C/O I.A.W. BOMBARDIER R.E.O. 215-27-30-03.
